# SDR FDEA201907211649

- Difficulty date: July 21, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 95,515 hours, 31,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0016
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  303     33-50  5599     21JUL19  JFK  OPEN  U  ON PRE-FLIGHT CHKS "EMER LT BAT 1 LO" DISPLAYED DURING EMERGENCY LIGHT TEST.  MEL  21JUL19 10:27   JFK U  RELEASED FOR SERVICE PER MEL : 33-50-02  CATEGORY : C EXPIRATION : 31JUL19  "MEL 33-50-02: EMER LIGHTS - INOP."  PART 21JUL19 10:51   MC1 U  IDENTIFIED PARTS EMERG EXIT LIGHTS MPN: 60-4411-5 CPN: 3300197  QTY: 1   FACT 22JUL19 05:00   PDX REPLACED EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW AMM 33-51-01-4. OPS CHECK GOOD. SDR PARTS INFO: MANUFACTURER  P/N 60-4411-5, S/N OFF 0016, S/N ON 0402.
